Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On non-Archimedean Fréchet spaces with nuclear Köthe quotients


Author: Wiesław Sliwa
Journal: Trans. Amer. Math. Soc. 362 (2010), 3273-3288
MSC (2010): Primary 46S10, 46A04, 46A11, 46A35
DOI: https://doi.org/10.1090/S0002-9947-10-05033-6
Published electronically: January 21, 2010
MathSciNet review: 2592956
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assume that $ \mathbb{K}$ is a complete non-Archimedean valued field. We prove that every infinite-dimensional Fréchet-Montel space over $ \mathbb{K}$ which is not isomorphic to $ \mathbb{K}^{\mathbb{N}}$ has a nuclear Köthe quotient. If the field $ \mathbb{K}$ is non-spherically complete, we show that every infinite-dimensional Fréchet space of countable type over $ \mathbb{K}$ which is not isomorphic to the strong dual of a strict $ LB$-space has a nuclear Köthe quotient.


References [Enhancements On Off] (What's this?)

  • 1. S. Bellenot, E. Dubinsky, Fréchet spaces with nuclear Köthe quotients, Trans. Amer. Math. Soc., 273 (1982), 579-594. MR 667161 (84g:46002)
  • 2. N. De Grande-De Kimpe, Non-Archimedean Fréchet spaces generalizing spaces of analytic functions, Indag. Mathem., 44 (1982), 423-439. MR 683530 (84j:46104)
  • 3. N. De Grande-De Kimpe, J. Kakol, C. Perez-Garcia and W.H. Schikhof, p-adic locally convex inductive limits, in: p-adic functional analysis (Nijmegen, 1996), Lecture Notes in Pure and Appl. Math., 192, Marcel Dekker, New York, 1997, 159-222. MR 1459211 (98i:46077)
  • 4. N. De Grande-De Kimpe, J. Kakol, C. Perez-Garcia and W.H. Schikhof, Orthogonal sequences in non-Archimedean locally convex spaces, Indag. Mathem., N.S., 11 (2000), 187-195. MR 1813159 (2002b:46117)
  • 5. T. Gilsdorf and J. Kakol, On some non-Archimedean closed graphs theorems, in: p-adic functional analysis (Nijmegen, 1996), Lecture Notes in Pure and Appl. Math., 192, Marcel Dekker, New York, 1997, 153-158. MR 1459210 (98k:46128)
  • 6. A.C.M. van Rooij, Non-Archimedean functional analysis, Marcel Dekker, New York, 1978. MR 512894 (81a:46084)
  • 7. A.C.M. van Rooij and W.H. Schikhof, Non-Archimedean Analysis, Nieuw Archief voor Wiskunde, 19 (1971), 120-160. MR 0313838 (47:2392)
  • 8. W.H. Schikhof, Locally convex spaces over non-spherically complete valued fields. I-II, Bull. Soc. Math. Belgique, 38 (1986), 187-224. MR 871313 (87m:46152b)
  • 9. P. Schneider, Non-Archimedean Functional Analysis, Springer-Verlag, Berlin, New York, 2001. MR 1869547 (2003a:46106)
  • 10. W. Śliwa, On Köthe quotients of non-Archimedean Fréchet spaces, in: Ultrametric functional analysis, Contemp. Math., 384, Amer. Math. Soc., Providence, RI, 2005, 309-322.
  • 11. W. Śliwa, On quotients of non-Archimedean Fréchet spaces, Math. Nachr., 281 (2008), 147-154. MR 2376471 (2008m:46153)
  • 12. W. Śliwa, Examples of non-Archimedean Fréchet spaces without nuclear Köthe quotients, J. Math. Anal. Appl., 343 (2008), 593-600. MR 2401518 (2009d:46133)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 46S10, 46A04, 46A11, 46A35

Retrieve articles in all journals with MSC (2010): 46S10, 46A04, 46A11, 46A35


Additional Information

Wiesław Sliwa
Affiliation: Faculty of Mathematics and Computer Science, Adam Mickiewicz University, ul. Umultowska 87, 61-614 Poznań, Poland
Email: sliwa@amu.edu.pl

DOI: https://doi.org/10.1090/S0002-9947-10-05033-6
Keywords: Orthogonal basis, biorthogonal sequence, strict $LB$-space, nuclear K{\"o}the quotient.
Received by editor(s): November 12, 2007
Received by editor(s) in revised form: March 1, 2009
Published electronically: January 21, 2010
Additional Notes: The research of the author was supported in years 2007–2010 by Ministry of Science and Higher Education, Poland, grant no. N201274033
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society